# SDR YENA20160514447

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 46,182 hours, 16,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON FWD CABIN WET AREA DUMMY RAIL, LOCATION: ALONG FRAMES 12-16, STR 23LT; R & R DUMMY BEAM IAW SRM 51-72-11 AND 51-42-11, PARA 2, F.  TOP COATED UPON COMPLETION, IAW SRM 51-23-11, P 6-7 AND APPLIED CPC TO STRUCTURE IAW SRM 51-21-11, P 1-4.
